Change search
Refine search result
1 - 4 of 4
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1.
    Di Rocco, Sandra
    et al.
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    Lundman, Anders
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    Szemberg, Tomasz
    The effect of points fattening on Hirzebruch surfaces2015In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 288, no 5-6, p. 577-583Article in journal (Refereed)
    Abstract [en]

    The purpose of this note is to study initial sequences of 0-dimensional subschemes of Hirzebruch surfaces and classify subschemes whose initial sequence has the minimal possible growth.

  • 2.
    Gulbrandsen, Martin G.
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    Stack structures on GIT quotients parametrizing hypersurfaces2011In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 284, no 7, p. 885-898Article in journal (Refereed)
    Abstract [en]

    We suggest to endow Mumford's GIT quotient scheme with a stack structure, by replacing Proj(-) of the invariant ring with its stack theoretic analogue. We analyse the stacks resulting in this way from classically studied invariant rings, and in particular for binary forms of low degree. Our viewpoint is that the stack structure carries interesting geometric information that is intrinsically present in the invariant ring, but lost when passing to its Proj(-).

  • 3.
    Hoppe, Jens
    et al.
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    Linardopoulos, Georgios
    Turgut, O. Teoman
    New minimal hypersurfaces in R(k+1)(2k+1) and S2k2+3k2017In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 290, no 17-18, p. 2874-2878Article in journal (Refereed)
    Abstract [en]

    We find a class of minimal hypersurfaces H-k as the zero level set of Pfaffians, resp. determinants of real 2k + 2 dimensional antisymmetric matrices. While H-1 and H-2 are congruent to the quadratic cone x(1)(2) + x(2)(2) + x(3)(2) - x(4)(2) - x(5)(2) - x(6)(2) = 0 resp. Hsiang's cubic su (4) invariant in R-15, H-k>2 (special harmonic SO (2k + 2)-invariant cones of degree >= 4) seem to be new.

  • 4. Rupp, R.
    et al.
    Sasane, Amol
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    On the stable rank and reducibility in algebras of real symmetric functions2010In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 283, no 8, p. 1194-1206Article in journal (Refereed)
    Abstract [en]

    Let A(R) ((D) over bar) denote the set of functions belonging to the disc algebra having real Fourier coefficients. We show that A(R) ((D) over bar) has Bass and topological stable ranks equal to 2, which settles the conjecture made by Brett Wick in [18]. We also give a necessary and sufficient condition for reducibility in some real algebras of functions on symmetric domains with holes, which is a generalization of the main theorem in [18]. A sufficient topological condition on the symmetric open set D is given for the corresponding real algebra A(R) ((D) over bar) to have Bass stable rank equal to 1. (C) 2010 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim

1 - 4 of 4
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf